Alert archive / Indiana / Special Weather Statements in 2021
Special Weather Statement, NWS Louisville, KY
NWS Louisville, KY issued this special weather statement at Jun 19, 2021, 12:48 AM EDT for Trimble County, Kentucky; Clark County, Jefferson County, Indiana. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2021, 12:48 AM EDT (04:48 UTC)
- Expired
- Jun 19, 2021, 1:15 AM EDT
- In force
- 27 min
- Issued by
- NWS Louisville, KY
Counties Clark County, IN, Jefferson County, IN, Trimble County, KY
The radar
The Louisville radar (KLVX), 92 km from the middle of the area, began a volume at 04:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.8 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2257 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 1236 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 214 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 17.6
The text
As transmitted.
955
WWUS83 KLMK 190448
SPSLMK
Special Weather Statement
National Weather Service Louisville KY
1248 AM EDT Sat Jun 19 2021
INZ078-079-092-KYZ031-032-190515-
Jefferson-Clark-Scott-Oldham-Trimble-
1248 AM EDT Sat Jun 19 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT JEFFERSON...
NORTHEASTERN CLARK...EASTERN SCOTT...NORTH CENTRAL OLDHAM AND TRIMBLE
COUNTIES...
At 1248 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Scottsburg to 19 miles northwest of
Prospect to 14 miles southeast of Salem. Movement was east at 40 mph.
Winds in excess of 45 mph are possible with these storms.
Locations impacted include...
Madison, Bedford, Charlestown, Lexington, Hanover, Saluda, Smyrna,
Bethlehem, Milton and Kent.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3869 8520 3870 8522 3873 8525 3874 8529
3874 8533 3872 8532 3864 8524 3847 8544
3847 8585 3860 8570 3881 8570 3883 8520
TIME...MOT...LOC 0448Z 257DEG 37KT 3873 8575 3860 8575 3850 8588
$$
SCHOETTMERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Jun 18, 9:37 PM EDT, 3 hours 11 minutes earlier.
Area forecast discussion, Jun 18, 9:37 PM EDT, 3 hours 11 minutes before
Area Forecast Discussion National Weather Service Louisville KY 937 PM EDT Fri Jun 18 2021 .Mesoscale Update... Issued at 937 PM EDT Fri Jun 18 2021 An axis of 2000-3000 J/KG of CAPE still resides along and north of the I-64 corridor this evening, with explosive convection ongoing across south central IN into SW Ohio. Initial supercellular structures are transitioning to bowing segments as storms evolve. Of immediate concern is a cold pool dominated bowing segment coming out of the Cincinnati area and heading for our NE Bluegrass counties of Scott and Harrison. May have to warn on those if the damaging wind threat persists into our area. Of secondary concern is an isolated supercell currently over Brown, Bartholomew, and Jackson counties. This storm is heading southeast an an environment characterized by ~200 M2/S2 of effective SRH. LCL's are a little high for a more concerning tornado threat, but something that will have to be monitored as it approaches Jefferson county Indiana over the next 1 to 2 hours. SPC went with a Severe Thunderstorm Watch until 07z for our northeast CWA counties. Most confident about the severe threat in our far north and east counties in the watch, with less confidence on southward extent into the overnight. Nevertheless, the right moving supercells and/or SE moving bowing segments could carry the severe threat a bit farther south than what models had shown, hence the extra buffer area. For what it is worth, a recent AMDAR sounding showed a strong cap at 800 mb over Louisville, so don't think the threat will extend that far south, at least for the evening and first part of the overnight. Updated products already out. Will be monitoring. Previous Update... Issued at 650 PM EDT Fri Jun 18 2021 Latest mesoanalysis still shows a strongly unstable environment characterized by 3000+ J/KG of surface based CAPE along and north of I-64. However, latest AMDAR soundings all show a notable subsidence inversion around H8. This feature is expected to hold pretty steady through the evening hours, to the point that convection isn't anticipated across our CWA. It would take a pretty notable trigger to overcome the capping, and given the lack of an outflow boundary or other mesoscale feature agree with the the hi res models that we'll likely see a dry evening. Will continue to monitor just in case. After Midnight, there is enough data that suggests our NE CWA could catch the tail end of the convective complex that fires over central IN and translates southeastward. The placement of the Flash Flood Watch from day shift still looks good, but overall don't have a lot of confidence in how much rain will actually fall out of this feature. If it stays progressive doubt we'll see enough rainfall to get flash flooding, however if the southern end anchors against the deep layer flow and continues training occurs then numbers closer to the current WPC QPF may be realized. Will leave things as is at this time to see how things play out. Still think our best chance of any stronger or severe storms will arrive around or just after sunrise in our northern CWA when a convective complex drops in from the NE. Hi res models suggest that this will be a cold pool driven gusty line of storms by this point, with the main threats being widespread gusty winds/isolated damaging winds along with heavy rainfall and lightning. && .Short Term...(This evening through Saturday) Issued at 313 PM EDT Fri Jun 18 2021 Rich low-level moisture, including surface dew points in the low and mid 70s, is feeding northeastward ahead of a cold front stretching from Michigan to Kansas. This moisture is beneath an EML reaching from the central Plains to the Ohio Valley with local soundings showing large CAPE above a low level cap. Forcing ahead of the cold front and a 5H speed max over the upper Mississippi Valley have led to elevated thunderstorm development along a mesoscale boundary from northeast Illinois into northwest Indiana this afternoon. This activity is not the main show, but it is indicative of the primed atmosphere in this region for thunderstorm development. Tonight convection should increase in coverage and intensity, initially to our north, as the night goes on. Low-mid level flow will become more unidirectional with time, becoming general west-east after midnight. A potent low level jet will develop from northeast Missouri to northeast Indiana. This west-east jet should line up with the convection with thunderstorms heading east but backbuilding westward into the jet and diffluent 1000-500 thicknesses upstream. The corridor of maximum surface theta-e tonight will be from central Illinois to central Ohio, with a 850mb theta-e ridge axis over the northern half of the Ohio Valley in pool of high 850mb RH, further enhancing the idea that storms will, at least initially, move from west-to east from central Illinois through central Indiana to Ohio. 850-300mb MCS steering flow does start the evening in a WNW-ESE orientation, but overnight becomes more west-east. 0-6km bulk shear values increase to 50kt after midnight from central Illinois into central Indiana. This, plus the above, suggest a large bow echo MCS may develop and sweep from west to east (SPC SREF derecho composite is progged to be around 2). Shear and instability decrease to the south, however a strong cold pool and sharp outflow boundaries can cause this type of system to develop farther southward than the data might initially suggest, so storms are still in the forecast tonight for southern Indiana and north central Kentucky, with the best chance of the strongest storms likely between midnight and dawn. Freezing heights suggest small hail will be possible (marginally severe in the strongest updrafts). Sounding progs show that the storms may be elevated, but only slightly, so we still can't rule out some stronger gusts making it down to the surface. Another issue to consider is heavy rain. The main corridor of heavy rain will, again, be to our north...especially if backbuilding does develop. Surface dew points will be in the 70-75 degree range and precipitable water values will be over two inches. So, after coordinating with IND and ILN, will issue a Flash Flood Watch for areas from Scottsburg to New Castle. Tomorrow the synoptic surface boundary will stay well to our north, while the tropical system moving northward through Mississippi will stay well to our south. The models don't print out much convection here between these two systems. But, with a warm and slightly unstable atmosphere in place and possible outflow or differential heating boundaries from early morning convection and clouds, will continue with a low PoP. It will be another hot and muggy day with highs in the upper 80s to lower 90s and dew points of 65-70. .Long Term...(Saturday night through Friday) Issued at 257 PM EDT Fri Jun 18 2021 By Saturday night, rain showers are expected to have come to an end. Most model guidance has the quasi-stationary front to our north, over northern Indiana, keeping precipitation farther north, while the low pressure system coming out of the Gulf of Mexico keeps its associated moisture to our south. The trend is drying the CWA out through Monday. High temperatures on Sunday are expected around 90, a few degrees cooler on the eastern side of the CWA. On Monday, a deep surface low, moving east-northeast through the Great Lakes, will pull a trailing cold front through southern Indiana and central Kentucky. With the front stretching southwest to northeast as it passes through the CWA, The northwestern side of the CWA will experience precipitation earlier in the day, probably during the late morning hours. Showers will expand south and eastward in the following hours. If this timing holds, expecting a line of stronger storms and heavier precipitation to form in the late afternoon to evening hours. This line would continue to the east until out of the CWA by early Monday night. Looking at the severe weather potential, model soundings show very strong instability (over 3,000 J/kg) in the southern half of the CWA, but deep layer shear (0-6 km) is around 30 knots. DCAPE values reach around 850 J/kg, and there is some strong low level storm relative helicity at times. These values don't guarantee severe weather, but dew points in the 70s and precipitable water values over 2" in unstable environments with some forcing do cause heavy rainfall. Expect gusty winds, lightning, and heavy rainfall with the line. As the event nears, timing and details will come into better focus. This is a strong June cold front. Monday's high temperatures around 90 degrees will be reduced to the 70s on Tuesday as northerly winds keep temperatures suppressed, but on Tuesday night, high pressure quickly moves past the region. Return flow will slowly lift temperatures into the mid 80s by Friday. By Thursday or Friday, another shortwave pushing along upper flow will bring the next round of precipitation to the area. Guidance still hasn't found agreement, so kept the blend in the forecast. && .Aviation...(00Z TAF Issuance) Issued at 737 PM EDT Fri Jun 18 2021 IMPACTS: Showers and thunderstorms possible Saturday morning. DISCUSSION: A W-E oriented boundary across central IL/IN will be the focus of convection this evening with a line a showers and storms expected to move south through central KY Saturday morning. Potential for heavy rain and strong convective winds exists with this convection that could reduce VIS to MVFR and possibly to IFR in the heavier storms. Latest guidance suggests the best time frame for storms will be from roughly 19/12Z through 19/15Z affecting HNB, SDF, and LEX. Another round of showers and thunderstorms is possible after 20/00Z. CONFIDENCE: Medium confidence in timing of thunderstorms. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...Flash Flood Watch through Saturday morning for INZ078-079. KY...Flash Flood Watch through Saturday morning for KYZ032-033. && Mesoscale...BJS Short Term...13 Long Term...KDW Aviation...CG
Hazardous weather outlook, Jun 18, 9:24 PM EDT, 3 hours 24 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Louisville KY 924 PM EDT Fri Jun 18 2021 KYZ026-027-053>056-061>067-070>078-081-082-200130- Ohio-Grayson-Larue-Marion-Boyle-Garrard-Butler-Edmonson-Hart-Green- Taylor-Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe- Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of Hartford, Leitchfield, Hodgenville, Lebanon, Danville, Lancaster, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 924 PM EDT Fri Jun 18 2021 /824 PM CDT Fri Jun 18 2021/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms will likely return to the region Saturday through Monday. Some of the stronger storms could produce heavy rainfall and gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed at times Saturday through Monday. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. INZ076-083-084-089>091-KYZ023>025-028>030-038>041-045>049-057-200130- Orange-Dubois-Crawford-Perry-Harrison-Floyd-Hancock-Breckinridge- Meade-Hardin-Bullitt-Jefferson-Spencer-Anderson-Woodford-Fayette- Nelson-Washington-Mercer-Jessamine-Clark-Madison- Including the cities of Paoli, Jasper, English, Tell City, Corydon, New Albany, Lewisport, Hawesville, Hardinsburg, Brandenburg, Elizabethtown, Shepherdsville, Louisville, Taylorsville, Lawrenceburg, Versailles, Lexington, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, and Richmond 924 PM EDT Fri Jun 18 2021 /824 PM CDT Fri Jun 18 2021/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Thunderstorms will be possible overnight. A few strong to severe storms could produce gusty or locally damaging winds and torrential rainfall. Small hail will be possible as well. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms will remain possible Saturday through Monday. Some of the stronger storms could produce heavy rainfall and gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed at times tonight through Monday. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. INZ077-092-KYZ031-034>037-042-043-200130- Washington-Clark-Oldham-Shelby-Franklin-Scott-Harrison-Bourbon- Nicholas- Including the cities of Salem, Jeffersonville, La Grange, Shelbyville, Frankfort, Georgetown, Cynthiana, Paris, and Carlisle 924 PM EDT Fri Jun 18 2021 ...SEVERE THUNDERSTORM WATCH 281 IN EFFECT UNTIL 3 AM EDT SATURDAY... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. A few strong to severe storms could produce gusty or locally damaging winds and torrential rainfall tonight. Hail will be possible as well. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms will remain possible Saturday through Monday. Some of the stronger storms could produce heavy rainfall and gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed at times tonight through Monday. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. INZ078-079-KYZ032-033-200130- Scott-Jefferson-Trimble-Henry- Including the cities of Scottsburg, Madison, Bedford, Milton, and New Castle 924 PM EDT Fri Jun 18 2021 ...SEVERE THUNDERSTORM WATCH 281 IN EFFECT UNTIL 3 AM EDT SATURDAY... ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Thunderstorms will be possible overnight. A few strong to severe storms could produce gusty or locally damaging winds and torrential rainfall. Hail will be possible as well. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms will remain possible Saturday through Monday. Some of the stronger storms could produce heavy rainfall and gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed at times through Monday. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. BJS
In the hours before
Special weather statement, Jun 18, 11:48 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Louisville KY
1148 PM EDT Fri Jun 18 2021
INZ079-KYZ032-033-190415-
Jefferson-Henry-Trimble-
1148 PM EDT Fri Jun 18 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN JEFFERSON...TRIMBLE
AND CENTRAL HENRY COUNTIES...
At 1148 PM EDT, a strong thunderstorm was located near Bedford,
moving southeast at 30 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Bedford, Campbellsburg, Port Royal, Drennon Springs, Trout, Delville,
Bethlehem, Monitor, Paynesville and Lacie.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3867 8527 3869 8524 3871 8522 3872 8523
3871 8520 3869 8520 3870 8522 3858 8521
3859 8514 3860 8508 3856 8506 3856 8501
3851 8503 3852 8498 3848 8497 3839 8505
3862 8553 3866 8538 3873 8533
TIME...MOT...LOC 0348Z 294DEG 25KT 3859 8522
SCHOETTMERSpecial weather statement, Jun 18, 11:50 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Louisville KY
1150 PM EDT Fri Jun 18 2021
INZ076-077-190415-
Orange-Washington-
1150 PM EDT Fri Jun 18 2021
...GUSTY WINDS WILL AFFECT ORANGE AND WASHINGTON COUNTIES...
At 1148 PM EDT, radar indicated a gust front with 40 mph winds
extending from near Brownstown to 11 miles northeast of Paoli to 6
miles northeast of Shoals. Movement was southeast at 35 mph.
Winds in excess of 40 mph are possible well before any rain arrives.
Locations impacted include...
Salem, Paoli, Orleans, French Lick, Blue River, New Pekin, Stampers
Creek, Orangeville, Campbellsburg and West Baden Springs.
A Severe Thunderstorm Watch remains in effect until 300 AM EDT for
south central Indiana.
LAT...LON 3876 8603 3877 8599 3875 8598 3875 8590
3858 8588 3857 8585 3855 8585 3850 8589
3849 8599 3842 8600 3842 8631 3839 8631
3841 8663 3851 8668 3869 8668 3869 8631
3876 8628 3878 8620 3876 8614 3878 8609
TIME...MOT...LOC 0348Z 330DEG 29KT 3884 8607 3868 8632 3872 8670
RASSpecial weather statement, Jun 19, 12:12 AM EDT, 36 minutes before
Special Weather Statement
National Weather Service Louisville KY
1212 AM EDT Sat Jun 19 2021
INZ077>079-190445-
Washington-Jefferson-Scott-
1212 AM EDT Sat Jun 19 2021
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL JEFFERSON...SCOTT
AND NORTHEASTERN WASHINGTON COUNTIES...
At 1212 AM EDT, a strong thunderstorm was located near Scottsburg,
moving southeast at 30 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Scottsburg, Vienna, Austin, Lexington, Little York, Deputy, Blocher,
New Frankfort, Leota and Underwood.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3882 8572 3883 8571 3882 8570 3883 8567
3880 8556 3861 8562 3860 8589 3868 8596
3875 8593 3875 8590 3873 8589 3873 8586
3878 8582 3878 8580 3880 8580 3882 8574
3883 8573
TIME...MOT...LOC 0412Z 294DEG 27KT 3873 8586
SCHOETTMERSpecial weather statement, Jun 19, 12:28 AM EDT, 20 minutes before
Special Weather Statement
National Weather Service Louisville KY
1228 AM EDT Sat Jun 19 2021
KYZ032-033-190500-
Henry-Trimble-
1228 AM EDT Sat Jun 19 2021
...A STRONG THUNDERSTORM WILL AFFECT TRIMBLE AND CENTRAL HENRY
COUNTIES...
At 1228 AM EDT, a strong thunderstorm was located near New Castle,
moving east at 30 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Bedford, Campbellsburg, Port Royal, Drennon Springs, Delville,
Slabtown, Orville, Sulphur, Monitor and Lacie.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3863 8523 3858 8521 3860 8508 3856 8506
3857 8504 3856 8501 3851 8503 3852 8498
3849 8499 3846 8495 3843 8496 3844 8495
3846 8492 3845 8491 3844 8493 3842 8488
3836 8493 3853 8539 3868 8541 3869 8529
TIME...MOT...LOC 0428Z 285DEG 28KT 3852 8513
SCHOETTMERLocal storm report, Jun 19, 12:43 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1243 AM EDT SAT JUN 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 AM FLASH FLOOD 2 SE MADISON 38.74N 85.36W
06/19/2021 JEFFERSON IN 911 CALL CENTER
JEFFERSON COUNTY DISPATCH REPORTED A LOT OF
ONGOING FLOODING WITH SEVERAL INSTANCES OF
VEHICLES STRANDED IN FLOWING WATER IN
MADISON. NO MOTORISTS IN DANGER AT THIS
TIME.
&&
BJSSpecial weather statement, Jun 19, 12:48 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Louisville KY
1248 AM EDT Sat Jun 19 2021
INZ078-079-092-KYZ031-032-190515-
Jefferson-Clark-Scott-Oldham-Trimble-
1248 AM EDT Sat Jun 19 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT JEFFERSON...
NORTHEASTERN CLARK...EASTERN SCOTT...NORTH CENTRAL OLDHAM AND TRIMBLE
COUNTIES...
At 1248 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Scottsburg to 19 miles northwest of
Prospect to 14 miles southeast of Salem. Movement was east at 40 mph.
Winds in excess of 45 mph are possible with these storms.
Locations impacted include...
Madison, Bedford, Charlestown, Lexington, Hanover, Saluda, Smyrna,
Bethlehem, Milton and Kent.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3869 8520 3870 8522 3873 8525 3874 8529
3874 8533 3872 8532 3864 8524 3847 8544
3847 8585 3860 8570 3881 8570 3883 8520
TIME...MOT...LOC 0448Z 257DEG 37KT 3873 8575 3860 8575 3850 8588
SCHOETTMERThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 9:56 PM EDT | Severe Thunderstorm Warning | LMK | Harrison | 34 min |
| Jun 18, 10:03 PM EDT | Special Weather Statement | LMK | Scott | 27 min |
| Jun 18, 10:17 PM EDT | Special Weather Statement | LMK | Nicholas | 28 min |
| Jun 18, 11:20 PM EDT | Special Weather Statement | LMK | Trimble | 25 min |
| Jun 18, 11:27 PM EDT | Severe Thunderstorm Warning | LMK | Trimble | 33 min |
| Jun 18, 11:48 PM EDT | Special Weather Statement | LMK | Henry, Trimble | 27 min |
| Jun 19, 12:22 AM EDT | Flash Flood Warning | LMK | Trimble | 6 hr |
| Jun 19, 12:28 AM EDT | Special Weather Statement | LMK | Henry, Trimble | 32 min |
| Jun 19, 1:05 AM EDT | Flash Flood Warning | LMK | Henry | 6 hr |
| Jun 19, 1:14 AM EDT | Special Weather Statement | LMK | Harrison, Scott | 31 min |
| Jun 19, 1:46 AM EDT | Special Weather Statement | LMK | Bourbon, Fayette, Harrison, Scott | 44 min |
| Jun 19, 1:51 AM EDT | Flash Flood Warning | LMK | Henry | 5 hr |
| Jun 19, 2:28 AM EDT | Areal Flood Advisory | LMK | Franklin, Scott | 3 hr |
| Jun 19, 7:53 AM EDT | Special Weather Statement | LMK | Trimble | 37 min |
| Jun 19, 8:27 AM EDT | Special Weather Statement | LMK | Henry, Jefferson, Oldham | 33 min |
| Jun 18, 10:29 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Scott | 31 min |
| Jun 18, 10:59 PM EDT | Special Weather Statement | LMK | Jefferson | 31 min |
| Jun 18, 11:39 PM EDT | Flash Flood Warning | LMK | Jefferson | 6 hr |
| Jun 18, 11:50 PM EDT | Special Weather Statement | LMK | Orange, Washington | 25 min |
| Jun 19, 12:12 AM EDT | Special Weather Statement | LMK | Scott | 33 min |
| Jun 19, 1:07 AM EDT | Areal Flood Advisory | LMK | Jefferson | 3 hr |
| Jun 19, 7:15 AM EDT | Special Weather Statement | LMK | Clark, Crawford, Dubois, Orange, Scott, Washington | 45 min |
| Jun 19, 11:30 AM EDT | Special Weather Statement | LMK | Dubois, Orange, Washington | 45 min |
| Jun 19, 12:02 PM EDT | Special Weather Statement | LMK | Harrison | 28 min |
Nearby
Special Weather Statements in Indiana, 2021Special Weather Statements in Kentucky, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.